Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can i take Primolut-N to delay periods after I pill usage?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12754 Questions
Question
i had taken an i-pill within 24 hrs of unsafe sex. its been around 7-8 days since i took i-pill now. Now I have some rituals coming up in my family and i want to take primolut N to delay my periods? is it safe to do so? please advice.
Posted Tue, 19 Aug 2014 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Yes you can safely take it.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Since you have taken I-pill in this cycle your periods are already likely to be delayed by a few days. You can take Primolut-N to delay your periods. Be sure not to take the tablet for more than 14 days. The periods may become irregular for next 1-2 cycles due to the effect of I-pill.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor